Skip to Content

Can I take methocarbamol while taking seroquel?

Responses (2)

Anonymous 12 Sep 2012

Hello Orlaith80. Yes you can mix the two. There are cautions/warnings. Your motor and cognitive skills will likely be impaired/effected. Sedation is a side effect of both these drugs. So, when taken together, a person will notice and feel these two drugs working. Regards pledge

Anonymous 21 Oct 2012

Hello Orlaith80,

Interactions between your selected drugs

methocarbamol ↔ quetiapine
Applies to: methocarbamol, Seroquel (quetiapine)
Using methocarbamol together with QUEtiapine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Other drugs that your selected drugs interact with

methocarbamol interacts with more than 200 other drugs.
Seroquel (quetiapine) interacts with more than 500 other drugs.
Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS

https://www.drugs.com/interactions-check.php?drug_list=1588-0,1979-1274&consumer=1

Take care,

maso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions